# SDR 03212006A

- Difficulty date: March 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 25,553 hours, 31,090 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, BOTH TORQUE GAUGES LEAPED TO ABOUT 90 PERCENT AS POWER WAS APPLIED.  CTOT SELECTED TO APR, ONLY THE L APR LIGHT ILLUMINATED.  PERFORMED ENGINE OPS CHECK, AND HIGH POWER RUNS WITH CREW, APR AND CTOT OPS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED IAW 76-14-01.
